# SDR SWAA2023101911862

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 57,188 hours, 34,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R/H OVERWING EXIT LIGHT IS INOPERATIVE.<[01] REMOVED AND REPLACED CABIN R/H OVER WING EXIT LIGHT IAW B737 AMM 33-51-01.
